red_crate (red_crate) wrote in vaginapagina,
red_crate
red_crate
vaginapagina

Period Question: Brownish discharge--on Birth Control

I looked through the links for menstruation but didn't come across my specific question/situation.

Why and what is up with this dark brownish discharge/blood stuff that comes out of me?

Here's the run down: I've got a pill or two left on my third week of BC pills and I start getting that brownish discharge for anywhere from 1-3 days. Then I'll almost stop bleeding for a whole day. After that, (around my 3rd BC placebo pill), my red, regular looking period shows up.

So I guess it's two questions then: What's the brown discharge stuff and why is there a day or two between that and my full-blown period which nothing goes on down there (except for the occasional cramp)??

(And seriously, on the day(s) when I'm spotting or not even bleeding at all, wearing a pad actually starts to chaffe me. Not fun. NOT FUN AT ALL. *sadface* Wearing the pad during this time feels like wasting, however I live in a constant fear of bleeding if I go without the pad on those/that blood-free day.)

Thanks in advance for help! :)
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments